# SDR USAA2012092600015

- Difficulty date: September 13, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,542 hours, 9,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - CORROSION ON SEAT TRACK BETWEEN FR36 TO FR41, -Y765.  REPLACED SEAT TRACK BETWEEN FR36 TO FR41, -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D57130147, D53377500.
